# SDR CALA2025022602476

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,794 hours, 29,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS DIED AT SEATS 3 THROUGH 12 DURING OPS CHECK. REMOVED AND REPLACED EMEGENCY EXIT LIGHT BATTERY PACK M1676 REF. AMM 33-51-06-960-805. OPS CHECK IS GOOD. OK FOR SERVICE.
